# SDR UALA2013061404136

- Difficulty date: June 13, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 50,546 hours, 20,159 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTING MESSAGE "EPSU BATTERY AFT LIGHT".  REPLACED POWER SUPPLY IAW AMM EST PASSED,
